Sexual dysfunction associated with antidepressant therapy.

Abstract

Increasing numbers of patients are on psychiatric drugs, especially antidepressants. When patients complain of sexual dysfunction, it is important that the clinician take a careful history concerning psychopharmacologic agents. It is possible that simple interventions may maintain the desired effect of the psychiatric drugs while also eliminating sexual side effects caused by these agents.

Statistics

02004002008200920102011201220132014201520162017
Citations per Year

372 Citations

Semantic Scholar estimates that this publication has 372 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Segraves2007SexualDA, title={Sexual dysfunction associated with antidepressant therapy.}, author={Robert Taylor Segraves}, journal={The Urologic clinics of North America}, year={2007}, volume={34 4}, pages={575-9, vii} }